Previous |  Up |  Next


Title: To the sixtieth anniversary of birthday of Professor Otto Vejvoda (English)
Author: Kurzweil, Jaroslav
Author: Lovicar, Vladimír
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 32
Issue: 3
Year: 1982
Pages: 504-510
Category: history
MSC: 01A70
idZBL: Zbl 0504.01030
idMR: MR669793
DOI: 10.21136/CMJ.1982.101827
Date available: 2008-06-09T14:50:03Z
Last updated: 2020-07-28
Stable URL:


Files Size Format View
CzechMathJ_32-1982-3_18.pdf 1.687Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo